Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Child suffering from multifocal epilepsy. Had speech delay. Taking medication. Worried about education and normalization?

Hi , my son is 6 years. he got a fever when he was 2.5 years and then after that he started tweeking his eyes and we went to a neurophysician and he told us that our child is suffering from multifocal epilepsy . he started his medical therepy for 2.5 years almost and last year in april that ended. the syrup given was epilium and all ended very well his eeg was conducted after each month and a blood test too. and right after we started epilium he didnt do the tweking and we are very much satisfied that all ended well. he had a speech delay issue and clinical phsycologist told us he is 2 years behind. anyways the fits started again 3 months back after a gap of 8 months without any fever or anything. we consulted other doctor and he put him on livacetum and piracetum and condition got worse and he started to this for 10-12 times/ hour. and when he tweeks his eyes during fit he loses his controll on urine as well, so he gets very embrace as well. after 2 months we went to the first doc and he tappered down(stopped) klevra(livacetum) and started revalp. things are improving but he is gettting sleepy too much. and the main things worry is about his education and normalization with other kids. this is the main thing which makes me worried.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Dear Saquib,

I think you should ask the doctors to test the valparin levels in your son's blood. The control of fits correlates well with how appropriate the drug levels are in his blood. Leviteracetam is known to produce sedation, and his symptoms are understandable. It may take a while for him to get to the level of the others in his class. Or, he may need special school. Involve the school counsellor and the neurologist in all these matters so that he gets the best out of his life.

Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor